# SDR ASAA2018041524264

- Difficulty date: April 15, 2018
- Submitted: April 17, 2018
- Operation: Air carrier
- Aircraft: N440AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41705
- Aircraft time: 17,861 hours, 5,957 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Malfunctioned
- Location: Left
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT FMC FAILED IN FLIGHT. ACFT GROUNDED.  PERFORMED FIM 34-61-00-810-836.  LT FMC OPS NORMAL.  PERFORMED FMCS BITE IAW FIM 34-61-00-810-801. NO CURRENT FAULTS. NO HISTORY. OK FOR SERVICE.
